Toland, J. F.
Periodic solutions for a class of Lorenz-lagrangian systems
Annales de l'I.H.P. Analyse non linéaire, Tome 5 (1988) no. 3 , p. 211-220
Zbl 0657.34042 | MR 954471
URL stable : http://www.numdam.org/item?id=AIHPC_1988__5_3_211_0

Bibliographie

[1] H. Hofer and J. Toland, On the Existence of Homoclinic Heteroclinic and Periodic Solutions for a Class of Indefinite Hamiltonian Systems, Math. Annolen, Vol. 268, 1984, pp. 387-403. MR 751737 | Zbl 0569.70017

[2] V.V. Kozlov, Calculus of Variations in the Large and Classical Mechanics, Russ. Math. Surveys, Vol. 40, 1985, pp. 37-71. MR 786086 | Zbl 0579.70020

[3] J.F. Toland, Hamiltonian Systems Withmonotone Trajectories, Proc. Centre Math. Anal., Vol. 8, 1964, pp. 51-63. Zbl 0622.58013

[4] J.F. Toland, An Index for Hamiltonian Systems with a Natural Order Structure. In Nonlinear Functional Analysis and its Applications, D. Riedel, 1986, pp. 147-161. MR 852574 | Zbl 0606.58023